# SDR 2007UALA04163

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 66,697 hours, 10,857 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EQUIP COOLING TEST, SMOKE LIGHT DOES NOT COME ON AND NO FWD EQUIPMENT SMOKE ADVISORY MESSAGE.  RELAMPED SMOKE DETECTOR. OPS CK OK PER JC EQUIP COOLING TEST.
